# SDR DLM88971744

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 59545913
- Condition: Corrosion
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT I/B AND O/B FLIGHT SPOILER CENTER HINGE FITTINGS WERE FOUND TO HAVE CORROSION LOCATED IN THE BORE THAT ACCEPTS THE ASBY 10-18 BEARING.  THE HOLES HAVE BEEN OVERSIZED AND A BUSHING INSTALLED TO RETURN THE BORE TO THE ORIGINAL BP DIA.  THE HOLE IN THE I/B HINGE FITTING WAS OVERSIZED TO 1.263 AND THE OUTER FITTING OVERSIZED TO 1.258.  REPAIRED PER ERA 330667-14.
